Models of arithmetic and upper Bounds for arithmetic sets

Journal of Symbolic Logic 59 (3):977-983 (1994)

Abstract
We settle a question in the literature about degrees of models of true arithmetic and upper bounds for the arithmetic sets. We prove that there is a model of true arithmetic whose degree is not a uniform upper bound for the arithmetic sets. The proof involves two forcing constructions
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275921
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,669
Through your library

References found in this work BETA

Upper Bounds for the Arithmetical Degrees.M. Lerman - 1983 - Annals of Pure and Applied Logic 29 (3):225-254.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
17 ( #442,742 of 2,326,196 )

Recent downloads (6 months)
1 ( #940,972 of 2,326,196 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature